American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] A. Kokotov. On the asymptotics of determinant of Laplacian at the principal boundary of the principal stratum of the moduli space of Abelian differentials. Trans. Amer. Math. Soc. 364 (2012) 5645-5671.
Abstract, references, and article information   
View Article: PDF

[2] Jeffrey Giansiracusa and Paolo Salvatore. Cyclic operad formality for compactified moduli spaces of genus zero surfaces. Trans. Amer. Math. Soc. 364 (2012) 5881-5911.
Abstract, references, and article information   
View Article: PDF

[3] Elisabetta Colombo and Paola Frediani. Siegel metric and curvature of the moduli space of curves. Trans. Amer. Math. Soc. 362 (2010) 1231-1246. MR 2563728.
Abstract, references, and article information   
View Article: PDF

[4] Montserrat Teixidor i Bigas. Syzygies using vector bundles. Trans. Amer. Math. Soc. 359 (2007) 897-908. MR 2255200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Thomas Keilen. Smoothness of equisingular families of curves. Trans. Amer. Math. Soc. 357 (2005) 2467-2481. MR 2140446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ernesto Girondo and Gabino González-Diez. On a conjecture of Whittaker concerning uniformization of hyperelliptic curves. Trans. Amer. Math. Soc. 356 (2004) 691-702. MR 2022716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas Keilen. Irreducibility of equisingular families of curves. Trans. Amer. Math. Soc. 355 (2003) 3485-3512. MR 1990160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Leon Takhtajan and Peter Zograf. Hyperbolic $2$-spheres with conical singularities, accessory parameters and Kähler metrics on ${\mathcal{M}}_{0,n}$. Trans. Amer. Math. Soc. 355 (2003) 1857-1867. MR 1953529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas Keilen and Ilya Tyomkin. Existence of curves with prescribed topological singularities. Trans. Amer. Math. Soc. 354 (2002) 1837-1860. MR 1881019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Letterio Gatto and Fabrizio Ponza. Derivatives of Wronskians with applications to families of special Weierstrass points. Trans. Amer. Math. Soc. 351 (1999) 2233-2255. MR 1615963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. M. Oxbury and S. M. J. Wilson. Reciprocity Laws in the Verlinde Formulae for the Classical Groups. Trans. Amer. Math. Soc. 348 (1996) 2689-2710. MR 1340183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John F. X. Ries. Subvarieties of moduli space determined by finite groups acting on surfaces . Trans. Amer. Math. Soc. 335 (1993) 385-406. MR 1097170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Irwin Kra. Accessory parameters for punctured spheres . Trans. Amer. Math. Soc. 313 (1989) 589-617. MR 958896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ronnie Lee and Steven H. Weintraub. Moduli spaces of Riemann surfaces of genus two with level structures. I . Trans. Amer. Math. Soc. 310 (1988) 217-237. MR 965750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Shiba. The moduli of compact continuations of an open Riemann surface of genus one . Trans. Amer. Math. Soc. 301 (1987) 299-311. MR 879575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shigeaki Tsuyumine. Factorial property of a ring of automorphic forms . Trans. Amer. Math. Soc. 296 (1986) 111-123. MR 837801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shu Yin Hwang Ma. Periods of iterated integrals of holomorphic forms on a compact Riemann surface . Trans. Amer. Math. Soc. 264 (1981) 295-300. MR 603764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert D. M. Accola. Plane models for Riemann surfaces admitting certain half-canonical linear series. II . Trans. Amer. Math. Soc. 263 (1981) 243-259. MR 590422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. Keen, H. E. Rauch and A. T. Vasquez. Moduli of punctured tori and the accessory parameter of Lam\'e's equation . Trans. Amer. Math. Soc. 255 (1979) 201-230. MR 542877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Thomas Jambois. The theorem of Torelli for singular curves . Trans. Amer. Math. Soc. 239 (1978) 123-146. MR 0498584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. F. Lax. On the dimension of varieties of special divisors . Trans. Amer. Math. Soc. 203 (1975) 141-159. MR 0360602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Engber. Teichm\"uller spaces and representability of functors . Trans. Amer. Math. Soc. 201 (1975) 213-226. MR 0414939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1